Closures of Hardy and Hardy–Sobolev Spaces in the Bloch Type Space on the Unit Ball

Research output: Contribution to journalArticle

Abstract

For (Formula presented.), (Formula presented.) and (Formula presented.), we characterize the closures in the (Formula presented.)-Bloch norm of (Formula presented.)-Bloch functions that are in a Hardy space (Formula presented.) and in a Hardy–Sobolev space (Formula presented.) on the unit ball of (Formula presented.).

Original languageEnglish
Pages (from-to)1-11
Number of pages11
JournalComplex Analysis and Operator Theory
DOIs
Publication statusAccepted/In press - Dec 29 2017

    Fingerprint

Keywords

  • Bloch type spaces
  • Closure
  • Hardy spaces
  • Hardy–Sobolev spaces

ASJC Scopus subject areas

  • Computational Mathematics
  • Computational Theory and Mathematics
  • Applied Mathematics

Cite this